# SDR CALA2017111704109

- Difficulty date: November 17, 2017
- Submitted: November 18, 2017
- Operation: Air carrier
- Aircraft: N75854
- Make and model: Boeing 757324
- Aircraft serial: 32813
- Aircraft time: 49,874 hours, 16,565 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: R4 Slide Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR SLIDE LIGHT INOPERATIVE.  REPLACED THE LAMP IAW AMM 33-51-06.  OPS CHECKED SATISFACTORY.
